New Asymptotic Bounds on the Size of Multiple Packings of the Euclidean Sphere

Vladimir Blinovsky, Simon Litsyn

Research output: Contribution to journalArticlepeer-review

Abstract

Using lower bounds on components of the distance spectrum of a code on the Euclidean sphere obtained by linear programming, we derive new, better than known, upper bounds on the size of multiple packings of spherical caps on the surface of the sphere.

Original languageEnglish
Pages (from-to)626-635
Number of pages10
JournalDiscrete and Computational Geometry
Volume46
Issue number4
DOIs
StatePublished - Dec 2011

Keywords

  • Multiple packings
  • Sphere packings
  • Spherical codes

Fingerprint

Dive into the research topics of 'New Asymptotic Bounds on the Size of Multiple Packings of the Euclidean Sphere'. Together they form a unique fingerprint.

Cite this